Classical-type characterizations of non-metrizable ANE(n)-spaces
Fundamenta Mathematicae (1994)
- Volume: 145, Issue: 3, page 243-259
- ISSN: 0016-2736
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] A. Chigogidze, Noncompact absolute extensors in dimension n, n-soft mappings, and their applications, Izv. Akad. Nauk SSSR 50 (1) (1986), 156-180 (in Russian); English transl.: Math. USSR-Izv. 28 (1987), 151-174. Zbl0603.54018
- [2] A. Dranishnikov, Absolute extensors in dimension n and dimension-raising n-soft maps, Uspekhi Mat. Nauk 39 (5) (1984), 55-95 (in Russian); English transl.: Russian Math. Surveys 39 (1984). Zbl0572.54012
- [3] J. Dugundji, Absolute neighborhood retracts and local connectedness in arbitrary metric spaces, Compositio Math. 13 (1958), 229-246. Zbl0089.38903
- [4] V. Filippov, On the dimension of products of topological spaces, Fund. Math. 106 (1980), 181-212 (in Russian). Zbl0464.54042
- [5] V. Gutev, Selections for quasi-l.s.c. mappings with uniformly equi- range, Set-Valued Anal. 1 (1993), 319-328. Zbl0809.54016
- [6] R. Haydon, On a problem of Pełczyński: Milutin spaces, Dugundji spaces and AE(0-dim), Studia Math. 52 (1974), 23-31. Zbl0294.46016
- [7] K. Kuratowski, Sur les espaces localement connexes et péaniens en dimension n, Fund. Math. 24 (1935), 269-287. Zbl0011.04002
- [8] E. Michael, Continuous selections II, Ann. of Math. 64 (1956), 562-580. Zbl0073.17702
- [9] R. Pol and E. Puzio-Pol, Remarks on Cartesian products, Fund. Math. 93 (1976), 57-69.
- [10] E. V. Ščepin [E. V. Shchepin], Functors and uncountable powers of compacta, Uspekhi Mat. Nauk 36 (3) (1981), 3-62 (in Russian); English transl.: Russian Math. Surveys 36 (1981). Zbl0463.54009
- [11] L. Shirokov, On AE(n)-compacta and n-soft mappings, Sibirsk. Mat. Zh. 33 (1992), 151-156 (in Russian). Zbl0873.54020
- [12] H. Toruńczyk, Concerning locally homotopy negligible sets and characterizations of -manifolds, Fund. Math. 101 (1978), 93-110. Zbl0406.55003
- [13] V. Valov, Another characterization of AE(0)-spaces, Pacific J. Math. 127 (1987), 199-208. Zbl0593.54033